# SDR SCNA20250716263

- Difficulty date: July 5, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 68,026 hours, 24,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 88395, N/R-00120: EMP 10002086 INITIAL INSPECTION: CORROSION ON BEAM STA 986.5 BTW LBL 45 TO RBL45 AT CPAX W2.  -  RESOLUTION: (OPEN)
